ArticleIndian journal of psychological medicine
Lurasidone Induced Thrombocytopenia: Is it a Signal of Drug Induced Myelosuppression?
Article in Indian journal of psychological medicine. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 4 citations in OpenAlex.
- Neutropenia in a schizophrenia patient following combined lurasidone and paliperidone therapy: a case report.Postepy psychiatrii neurologii · 2023Article
- Lurasidone-induced anemia: Is there a need for hematological monitoring?Indian journal of pharmacologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
The U.S. Food and Drug Administration (FDA) has approved a supplemental new drug application Lurasidone (Latuda, Sunovion Pharmaceuticals), an atypical antipsychotic, for the treatment of schizophrenia in adolescents 13-17 years of age. Lurasidone was previously indicated in the U.S. for the treatment of adults with schizophrenia and major depressive episodes with bipolar I disorder as monotherapy. We present a case of a 29-year-old male patient who was hospitalized with thrombocytopenia (WHO grade-3 toxicity) (unlabeled) along with extrapyramidal disorder, gastritis, and hyperprolactinemia within 2-3 months of initiation of tablet lurasidone 80 mg/day (Lurasid, Intas Pharmaceuticals) in bipolar depression. Dechallenge was found to be positive in three reactions except hyperprolactinemia (outcome unknown) during hospital stay. The terms anemia and leukopenia are well labeled/listed with the drug literatures of lurasidone. Thus, this case presents a strong probability of lurasidone to cause myelosuppression/bone marrow depression.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.